MathSciNet Relay Station
MathSciNet bibliographic data
MR894425 (89b:20119) 20K27 (20K15 20K20)
Nongxa, Loyiso G. $*$-pure subgroups of completely decomposable abelian groups. Proc. Amer. Math. Soc. 100 (1987), no. 4, 613–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement